Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

Completely separating systems of k-sets for (k−1/2) <= n < (k/2) or 11 <= k <= 12

Roberts, Ian T., D'Arcy, Suzanne and Gronau, Hans-Dietrich (2013). Completely separating systems of k-sets for (k&minus;1/2) <= n < (k/2) or 11 <= k <= 12. Australasian Journal of Combinatorics,55:73-94.

Document type: Journal Article
Attached Files (Some files may be inaccessible until you login with your CDU eSpace credentials)
Name Description MIMEType Size Downloads
Download this reading Roberts_40512.pdf Published version application/pdf 194.02KB 45
Reading the attached file works best in Firefox, Chrome and IE 9 or later.

IRMA ID 82794376xPUB253
Title Completely separating systems of k-sets for (k−1/2)
Author Roberts, Ian T.
D'Arcy, Suzanne
Gronau, Hans-Dietrich
Journal Name Australasian Journal of Combinatorics
Publication Date 2013
Volume Number 55
ISSN 1034-4942   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-84875174047
Start Page 73
End Page 94
Total Pages 22
Place of Publication Australia
Publisher Centre for Discrete Mathematics & Computing
HERDC Category C1 - Journal Article (DIISR)
Abstract Here R(n, k) denotes the minimum possible size of a completely separating system C on [n] with |A| = k for each A ∈ C. Values of R(n, k) are determined for k−1 2 ≤ n < k 2 or 11 ≤ n ≤ 12. Using the dual interpretation of completely separating systems as antichains, this paper provides corresponding results for dual k-regular antichains.
Open access True
Description for Link Link to published version

© copyright

Every reasonable effort has been made to ensure that permission has been obtained for items included in CDU eSpace. If you believe that your rights have been infringed by this repository, please contact

Version Filter Type
Access Statistics: 95 Abstract Views, 45 File Downloads  -  Detailed Statistics
Created: Thu, 07 Aug 2014, 17:10:42 CST